Alert archive / Texas / High Wind Warnings in 2011

High Wind Warning 1, NWS San Angelo, TX

April 15, 20115 counties in Texas

NWS San Angelo, TX issued this high wind warning at Apr 15, 2011, 1:19 PM CDT for 5 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 1:19 PM CDT (18:19 UTC)
Expired
Apr 15, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Haskell County, TX, Jones County, TX, Shackelford County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 40 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 2:25 PM CDTNON-TSTM WND GST 631 Nnw Haskell, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-331 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WWUS74 KSJT 151819
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
119 PM CDT FRI APR 15 2011

...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY...

.AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A
COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS
FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH
GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY.

TXZ098-099-113-114-128-160000-
/O.UPG.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
/O.NEW.KSJT.HW.W.0001.110415T1819Z-110416T0000Z/
HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS
119 PM CDT FRI APR 15 2011

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THIS IS
AN UPGRADE TO THE WIND ADVISORY.

* AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...CALLAHAN.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR
WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ049-054-066-127-139-140-160000-
/O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER...
WINTERS...ABILENE...COLEMAN...BROWNWOOD
119 PM CDT FRI APR 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
PORTIONS OF THE BIG COUNTRY AND HEARTLAND.

* AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR...
  COLEMAN...BROWN.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

JOHNSON
1 follow-up statement
471 
WWUS74 KSJT 152025
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
325 PM CDT FRI APR 15 2011

...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY...

.AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A
COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS
FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH
GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. IN
ADDITION...PATCHY SMOKE WILL AFFECT MOST OF WEST CENTRAL TEXAS
THROUGH THE OVERNIGHT HOURS...AND DENSE SMOKE WILL AFFECT MUCH OF
TOM GREEN COUNTY THROUGH THE EVENING.

TXZ098-099-113-114-128-160000-
/O.CON.KSJT.HW.W.0001.000000T0000Z-110416T0000Z/
HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN-
INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS
325 PM CDT FRI APR 15 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...CALLAHAN. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR
WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ072-160200-
/O.NEW.KSJT.SM.Y.0001.110415T2025Z-110416T0200Z/
TOM GREEN-
INCLUDING THE CITY OF...SAN ANGELO
325 PM CDT FRI APR 15 2011

...DENSE SMOKE ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A DENSE SMOKE PLUME FROM THE WILDCAT FIRE WILL AFFECT EAST
CENTRAL TOM GREEN COUNTY THIS AFTERNOON. THE NATIONAL WEATHER
SERVICE IN SAN ANGELO HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS
IN EFFECT UNTIL 9 PM CDT THIS EVENING.

* VISIBILITY: LESS THAN ONE QUARTER OF A MILE

* IMPACTS: HAZARDOUS DRIVING CONDITIONS...RESPIRATORY ISSUES FOR
  SENSITIVE INDIVIDUALS AND ANIMALS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE...
LIMITING VISIBILITIES. IF DRIVING... SLOW DOWN...USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A
SUDDEN STOP IS NEEDED.

&&

$$

TXZ049-054-066-127-139-140-160000-
/O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/
FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER...
WINTERS...ABILENE...COLEMAN...BROWNWOOD
325 PM CDT FRI APR 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... 
  COLEMAN...BROWN. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST 
  TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS 
  INTERSTATE 20 WILL HAVE DIFFICULTY. 

* TIMING: THROUGH 7 PM

* WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 15, 12:58 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 15, 12:58 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1258 PM CDT FRI APR 15 2011

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. GUSTY
NORTH/NORTHWEST WINDS WILL CONTINUE THROUGH THE REST OF THE
AFTERNOON. ALONG WITH THE WINDS...AREA FIRES WILL CONTINUE TO
CAUSE VISIBILITY AND PERIODIC CEILING RESTRICTIONS TO MVFR
CONDITIONS. WILL CONTINUE TO SHOW LOWERED VISIBILITY AT KSJT
ALTHOUGH THE PLUME IS CURRENTLY A MILE OR SO EAST. WINDS WILL GO
LIGHT AND VARIABLE TONIGHT...THEN SWITCH TO THE SOUTHEAST AND
INCREASE TO AROUND 10 KNOTS TOMORROW MORNING AFTER SUNRISE. 20

&&

.PREV DISCUSSION... /ISSUED 1023 AM CDT FRI APR 15 2011/

DISCUSSION...
WILL EXPAND THE RED FLAG WARNING TO INCLUDE THE REST OF THE
FORECAST AREA. KOZA IS ALREADY AT 22MPH GUSTING TO 31MPH...AND THE
RH WILL QUICKLY DROP TO BELOW 20 PERCENT THIS MORNING...SO HAVE
GONE AHEAD AND EXPAND THE RED FLAG WARNING TO INCLUDE THE REST OF
THE CWA. UPDATED FORECASTS WILL BE SENT OUT SHORTLY. 20

PREV DISCUSSION... /ISSUED 628 AM CDT FRI APR 15 2011/

UPDATE...
SEE 12Z AVIATION DISCUSSION BELOW.

AVIATION...
BIG CONCERN WILL BE THE STRONG NORTHWEST WINDS EXPECTED TO DEVELOP
BY MID MORNING AND CONTINUE THROUGH MUCH OF THE DAYLIGHT HOURS.
KABI AND KSJT MAY SEE WIND GUSTS IN EXCESS OF 35 KNOTS...WITH
SLIGHTLY LIGHTER WINDS AT KJCT AND KBBD. THESE WINDS SHOULD
CONTINUE THROUGH ABOUT SUNSET...WITH SPEEDS DROPPING OFF
CONSIDERABLY DURING THE OVERNIGHT HOURS.

WILDFIRES NORTHWEST OF BOTH KABI AND KSJT WILL ALLOW SMOKE TO
DRIFT ACROSS BOTH OF THOSE TERMINALS AT TIMES TODAY. WHEN THE
WINDS DECREASE TONIGHT...CONDITIONS SHOULD IMPROVE.

PREV DISCUSSION... /ISSUED 421 AM CDT FRI APR 15 2011/

SHORT TERM...
INTENSE UPPER LEVEL STORM SYSTEM WRAPPING UP OVER KANSAS EARLY THIS
MORNING. A SURFACE COLD FRONT IS DROPPING THROUGH WEST CENTRAL
TEXAS...AND WILL CLEAR THE AREA BY AROUND SUNRISE. STRONG PRESSURE
GRADIENT WILL FOLLOW THE FRONT. IN ADDITION...QUITE A BIT OF
DOWNWARD FORCING TODAY...AND THIS WILL HELP THE 850 MB WINDS
FORECASTED TO BE WELL IN EXCESS OF 50 KTS MIX DOWN TO THE SURFACE.
GUSTS IN EXCESS OF 40 MPH LIKELY ACROSS THE NORTHERN BIG
COUNTRY...WITH WINDS DECREASING AS YOU HEAD SOUTHWEST ACROSS THE
AREA. WILL ISSUE A WIND ADVISORY FOR THE BIG COUNTRY...PORTIONS OF
THE CONCHO VALLEY...AND THE HEARTLAND FOR TODAY.

SURFACE HIGH PRESSURE BUILDS INTO THE AREA TONIGHT...ALLOWING GOOD
RADIATIONAL COOLING AS WIND SPEEDS DROP OFF IN A VERY DRY AIR MASS.
HAVE TAKEN SOME TEMPS DOWN INTO THE MID 30S TONIGHT...AND MAY END UP
NEEDING A FROST ADVISORY FOR SOME LOCATIONS. HOWEVER...GIVEN THAT
THESE TEMPERATURES ARE CONDITIONAL ON WIND SPEEDS...AND THERE IS
SOME QUESTION ON WHETHER WIND SPEEDS APPROACH CALM OR NOT...WILL LET
THE NEXT SHIFT REEVALUATE.

LONG TERM...
WEAK SURFACE HIGH WILL MOVE EAST OF THE AREA SATURDAY...WITH
SOUTHERLY FLOW RETURNING. TEMPERATURES WILL WARM SLIGHTLY FROM
FRIDAY AS HIGHS WILL BE IN THE MID 70S TO LOWER 80S.

UPPER LEVEL ZONAL FLOW OVER THE SOUTHERN ROCKIES WILL RESULT IN
LEE SURFACE TROF TO OUR WEST ON SUNDAY. SOUTHERLY FLOW WILL
INCREASE A BIT AND LOW LEVEL MOISTURE WILL BE RETURNING NORTH
ACROSS SOUTHERN AND WEST CENTRAL TEXAS. DRYLINE WILL DEVELOP JUST
TO THE OUR WEST BY SUNDAY AFTERNOON. A STRONG UPPER LEVEL SHORT
WAVE WILL MOVE ACROSS THE SOUTHERN PLAINS MONDAY NIGHT. STRONG
SURFACE LOW WILL BE LOCATED OVER SOUTHERN KANSAS BY MONDAY
AFTERNOON...WITH A DRYLINE EXTENDING SOUTH TO ALONG A KABI TO KSJT
LINE. THE WARM SECTOR WILL PROBABLY BE CAPPED UNTIL LATE AFTERNOON
AND EVENING. STRONG MID AND UPPER LEVEL FORCING WILL POSSIBLY FIRE
OFF WDLY SCT TSTMS ALONG THE DRYLINE ACROSS MUCH OF THE AREA
MONDAY NIGHT AND TUESDAY ACROSS THE SOUTHEAST. A DRYLINE WILL BE
LOCATED OVER THE EASTERN PART OF THE AREA TUESDAY AND TUESDAY
NIGHT...SO A FEW STORMS ARE POSSIBLE. MEDIUM RANGE MODELS INDICATE
A COLD FRONT MOIVNG SOUTH ACROSS TEXAS LATE NEXT WEEK...AND
CONVECTION BREAKING OUT ALONG AND BEHIND THE FRONT. WILL KEEP THE
FORECAST DRY FOR NOW DUE TO SOME UNCERTAINTY ON HOW UPPER LEVEL
FLOW PATTERN WILL DEVELOP. TEMPERATURES WILL REMAIN NEAR TO ABOVE
NORMAL THIS WEEKEND AND NEXT WEEK. THE HOTTEST DAY WILL BE MONDAY
WITH HIGHS 90 TO 95.

FIRE WEATHER...
SEVERAL LARGE FIRES STILL ONGOING ACROSS WEST CENTRAL TEXAS...AND
NOT HELPED A WHOLE LOT THIS MORNING WITH THE PASSAGE OF THE COLD
FRONT AND ITS ASSOCIATED GUSTY CONDITIONS. EXPECT WIND SPEEDS TO
DECREASE A FEW HOURS AFTER THE FRONTAL PASSAGE...BUT THEN PICK UP
AGAIN SHORTLY AFTER SUNRISE. GIVEN THE ALREADY MENTIONED WIND
CONDITIONS FOR TODAY...AND HUMIDITIES THAT WILL APPROACH OR EVEN DROP
BELOW 10 PERCENT...A RED FLAG WARNING REMAINS IN EFFECT FOR THE
ENTIRE BIG COUNTRY...CONCHO VALLEY...AND THE HEARTLAND. ACROSS THE
SOUTHERN TIER OF COUNTIES...WIND SPEEDS MAY BRIEFLY APPROACH
CRITERIA...ESPECIALLY IN GUSTS...BUT MAY NOT PERSIST LONG ENOUGH TO
WARRANT A WARNING AT THIS POINT. NEXT SHIFT CAN MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 36  77  54  89  62 /   0   0   0   0  10
SAN ANGELO 	 36  83  56  92  63 /   0   0   0   0  10
JUNCTION 	 37  82  55  87  64 /   0   0   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...
MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COLEMAN...FISHER...HASKELL...JONES...
NOLAN...RUNNELS...SHACKELFORD...TAYLOR...THROCKMORTON.

&&

99/99/99
Hazardous weather outlook, Apr 15, 5:33 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
533 AM CDT FRI APR 15 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-161045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
533 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE BIG
COUNTRY...CONCHO VALLEY AND HEARTLAND...AS GUSTY NORTHWEST WINDS
COMBINE WITH A VERY DRY AIR MASS AND ONGOING DROUGHT CONDITIONS. A RED FLAG
WARNING IS IN EFFECT ACROSS THIS AREA FROM 10 AM TO 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 15, 8:04 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
804 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     WILDFIRE         5 S CARLSBAD            31.52N 100.64W
04/10/2011  M12659 ACRE      TOM GREEN          TX   FOREST SERVICE

            CARLSBAD FIRE BEGAN ON SUNDAY EVENING DUE TO A
            LIGHTNING STRIKE. THE FIRE IS 90 PERCENT CONTAINED.
            NUMEROUS GROUND RESOURCES ASSISTED IN ADDITION TO HEAVY
            AIR TANKERS FROM THE TEXAS FOREST SERVICE. DOZENS OF
            HOMES WERE THREATENED BUT NONE LOST.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER SJT1100064

JOHNSON
Local storm report, Apr 15, 8:05 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     WILDFIRE         5 S CARLSBAD            31.52N 100.64W
04/10/2011  M12659 ACRE      TOM GREEN          TX   FOREST SERVICE

            ENCINO FIRE BEGAN ON SUNDAY EVENING DUE TO A LIGHTNING
            STRIKE. THE FIRE IS 90 PERCENT CONTAINED. NUMEROUS
            GROUND RESOURCES ASSISTED IN ADDITION TO HEAVY AIR
            TANKERS FROM THE TEXAS FOREST SERVICE. DOZENS OF HOMES
            WERE THREATENED BUT NONE LOST.

&&

CORRECTED REMARKS

EVENT NUMBER SJT1100064

JOHNSON
Local storm report, Apr 15, 9:52 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
952 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     WILDFIRE         20 SW SONORA            30.38N 100.91W
04/14/2011  E300 ACRE        SUTTON             TX   FOREST SERVICE

            MCPHERSON FIRE LOCATED 20 MILES SOUTHWEST OF SONORA
            NEAR SUTTON AND OZONA COUNTY LINE. TIME ESTIMATED

&&

EVENT NUMBER SJT1100066

JOHNSON
Local storm report, Apr 15, 11:14 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     WILDFIRE         7 SSW LIVE OAK          31.05N  99.99W
04/10/2011  M581 ACRE        MENARD             TX   EMERGENCY MNGR

            LIGHTNING CAUSED FIRE LOCATED IN NORTHWEST MENARD
            COUNTY. TIME IS ESIMATED

&&

EVENT NUMBER SJT1100067

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:55 AM CDTWind AdvisorySJTBrown, Callahan, Coleman, Fisher, Haskell, Jones and 5 more15 hr
Apr 15, 3:25 PM CDTDense Smoke AdvisorySJTConcho, Kimble, Menard, Tom Green16 hr

Nearby

High Wind Warnings in Texas, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.